# SDR SIMA20171004003

- Difficulty date: October 4, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 34,909 hours, 29,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT MAIN ENTRANCE AND GALLEY INOPERATIVE.  R & R THE BULBS IAW AMM 33-50-06, AND 33-50-09. OPS CHECKED GOOD.
